Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Variational multiscale stabilization of high-order spectral elements for the advection-diffusion equation

Autor
Marras, S.; Kelly, J. F.; Giraldo, F. X.; Vazquez, M.
Tipus d'activitat
Article en revista
Revista
Journal of computational physics
Data de publicació
2012
Volum
231
Pàgina inicial
7187
Pàgina final
7213
DOI
https://doi.org/10.1016/j.jcp.2012.06.028 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/17537 Obrir en finestra nova
Resum
One major issue in the accurate solution of advection-dominated problems by means of high-order methods is the ability of the solver to maintain monotonicity. This problem is critical for spectral elements, where Gibbs oscillations may pollute the solution. However, typical filter-based stabilization techniques used with spectral elements are not monotone. In this paper, residual-based stabilization methods originally derived for finite elements are constructed and applied to high-order spectral...
Citació
Marras, S. [et al.]. Variational multiscale stabilization of high-order spectral elements for the advection-diffusion equation. "Journal of computational physics", 2012, vol. 231, p. 7187-7213.

Participants

  • Marras, Simone  (autor)
  • Kelly, James F.  (autor)
  • Giraldo, Frank X.  (autor)
  • Vazquez, Mariano  (autor)